# SDR ASOA201102184

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 INTERCOSTAL INBD CLIP CRACKED ON OTBD SIDE OF LBL 27 PRESSURE FLOORBEAM. R & R INBD CLIP IAW SRM 51-42-06 & 51-42-21.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702. (SDR CLOSED)
